Modular plethystic isomorphisms for two-dimensional linear groups. / McDowell, Eoghan; Wildon, Mark.

In: Journal of Algebra, Vol. 602, 15.07.2022, p. 441-483.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


  • Accepted manuscript

    Accepted author manuscript, 537 KB, PDF document

    Embargo ends: 6/04/23

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)441-483
Number of pages24
JournalJournal of Algebra
Early online date6 Apr 2022
Publication statusE-pub ahead of print - 6 Apr 2022
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 44975222